# SDR DXTA2009030903531

- Difficulty date: March 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 3,191 hours, 1,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE AFTERSTART CHECKLIST A STRONG ELECTRICAL ODOR WAS NOTED IN THE COCKPIT AFTER THE GENERATORS WERE PUT ON. NO ODOR IN CABIN. NO OTHER INDICATIONS NOTED.  GAINED ACCESS TO AND INSPECTED ALL WIRING AND CONNECTORS IN COCKPIT AREA.  INSPECTED AVIONICS BAY IN NOSE.  INSPECTED STARTER GENERATORS AND VERIFIED TORQUES ON TERMINAL BAGS.  OPERATED ENG AND ALL SYS WITH NO DEFECTS.  INSPECTED OIL PROBES, OPERATED ALL COCKPIT LIGHTING AND BACKLIGHTING, UNABLE TO DUPLICATE SITUATION, AT NO TIME WAS ABNORMAL ODOR PRESENT.  ALL INSP, FOUND NO DEFECTS.  COCKPIT SYS ALL OPERATED WITH NO DEFECTS.
